# SDR C2XA07TY050

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 13,982 hours, 11,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK THE CENTER OMEGA BEAM WAS FOUND CORRODED FROM FR 18 TO FR 22.  MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM IAW EMB SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
